# SDR SWIA200717787

- Difficulty date: February 5, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 8,088 hours, 7,204 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT FLAP 8 DEGREES GOT HYDRAULIC 1B PUMP CAUTION MESSAGE FOLLOWED BY HYDRAULIC 1B LOW PRESSURE.  SYSTEM RAN DRY FOR 20 MINUTES.  REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP IAW AMM 29-11-01 AND REPLACED NR 1 ACMP IAW AMM 29-11-03.  OPERATIONAL CHECKS GOOD, SN OFF: MX666036.  ACMP PN OFF: 848847 SN OFF: MX666036.
